# SDR 07FDEA00090

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- Aircraft time: 41,912 hours, 26,588 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INDICATOR DISPLAYS "FAIL" WITH "T/R".  DISPLAYED IN GREEN-YELLOW-RED UNDER THE WORD "TEST".  REMOVED AND REPLACED WEATHER RADAR R/T REF B727-200 AMM 34-41-041-4.  WEATHER RADAR SYSTEM TESTS OK NOW REF B727-200 AMM 34-41-000-5.  PREMATURE REMOVAL/INSTALLATION OFF MFG 622-5132-101 SRL 2112 ON MFG 622-5132-109, SRL 9841.
